... injections weekly this past year. He is becoming more and more anemic so now they want to switch to Vidaza... any thoughts?
7 Sep 2009
The standard care for patients with myelodysplastic syndrome (MDS) and decreased blood counts is constantly changing. Supportive therapy, including transfusions of the cells that are missing (ie, RBCs, platelets), and treatment of infections are the main treatments. New drugs such as 5-azacytidine (azacytidine [Vidaza]),11,12 5-aza-2-deoxycytidine (decitabine [Dacogen]), and lenalidomide (Revlimid)13 are now approved by the US Food and Drug Administration for myelodysplastic syndrome (MDS)
See this link for more information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that they were in trials
1 answer • 10 Mar 2010
MRI shows no problems. After cycle 1 headaches started. Just completed cycle 5 headaches are almost daily getting more severe and affecting quality ...
1 answer • 13 May 2012
... last few shots, I've been running a high fever and horrible muscle aches/pains. Has anyone else had this happen? I feel like I've been ...
0 answers • 8 Jun 2013
Is he at any risk if he freezes-postpones his vidaza treatment for a couple of months? If his tests show that he is doing really fine and his ...
1 answer • 23 Feb 2014